English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 50122/85141 (59%)
造訪人次 : 7889027      線上人數 : 77
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27817

    題名: Spherelike solutions in surface functional theory and Dirac’s membrane model
    作者: Ho, Choon-lin
    貢獻者: 淡江大學物理學系
    日期: 1995-02
    上傳時間: 2013-07-09 15:12:57 (UTC+8)
    出版者: College Park: American Physical Society
    摘要: A surface functional theory for p-dimensional extended objects, the p-branes, has been proposed in previous papers. The field equations for toroidal p-branes were exactly solved in d=p+2 dimensions, yielding an equally spaced mass-squared spectrum with massless states. In this paper, we obtain the asymptotic distribution of the mass spectrum in the point-particle limit of the theory with spherelike membranes (p=2) in d=4 dimensions. The similarity between this spectrum and that obtained in Dirac’s membrane model of the electron is discussed.
    關聯: Physical Review D (Particles and Fields) 51(4), pp.1880-1885
    DOI: 10.1103/PhysRevD.51.1880
    顯示於類別:[物理學系暨研究所] 期刊論文


    檔案 大小格式瀏覽次數



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋